Some multiple integral inequalities via the divergence theorem

[thumbnail of jmi-14-42.pdf]
jmi-14-42.pdf - Published Version (183kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some multiple integral inequalities via the divergence theorem. Journal of mathematical inequalities, 14 (3). pp. 661-671. ISSN 1848-9575


In this paper, by the use of the divergence theorem, we establish some inequalities for functions defined on closed and bounded subsets of the Euclidean space Rn, n ≥ 2.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.7153/jmi-2020-14-42
Official URL
Subjects Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords Multiple integral inequalities, divergence theorem, Green identity, GaussOstrogradsky identity
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login